# SDR MASA200600290

- Difficulty date: February 1, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 23,018 hours, 20,476 cycles
- System (JASC): 2420 · AC Generation System
- Part: Starter Gen
- Part number: 23088008
- Part serial: 95132
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,556 hours, 6,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6209 PHX.  NR 2 DC GENERATOR CAUTION LIGHT ON TAXI OUT.  MX PLACED ON MEL. MX REPLACED GEN.
